# SDR ASAA2016031615967

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,462 hours, 10,646 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 254A115011
- Condition: Failed
- Location: Throttle Stand
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THROTTLE LEVER,  TAKEOFF WARNING SYSTEM INTERMITTENT.  ACFT GROUNDED. R & R LEFT AUTOTHROTTLE SWITCHPACK ASSY, REF AMM 76-11-020-802-F00 AND AMM 76-11-07-400-802-F00. ACCOMPLISHED AUTOTHROTTLE SWITCHPACK ASSY TEST, REF AMM 76-11-07-400-802-F00 PARA, H, ALL TEST PASS.
